Patient :Last Saturday my boyfriend and I went a little to far. We stimulated sex while nude and participated in oral sex. There was unprotected penetration only twice but he wiped off his penis before to be sure there was no pre cum. I took an emergency contraception before 24 hours after the incident, but I was on the 14th day after the start of my last period which makes me really nervous. Now I am having odd symptoms similar to that of PMS but I'm scared. Could I be pregnant?
Symptoms: Constipation, bloating, appetite reduction, fatigue, moodiness, white vaginal discharge
Thanks for the query.
I understand your concern.
As you took the emergency contraceptive pill within 24 hours of unprotected intercourse, the possibility of pregnancy is less.
After taking emergency contraceptive pill, you may get withdrawal bleeding in one week to ten days.
The symptoms you are having could be possibly due to impending withdrawal bleeding or side effects of emergency pill.
White discharge, fatigue etc symptoms can be seen in pelvic infection also.
If you miss your expected date of periods, please go for urine pregnancy test once to find out the possibility of pregnancy.
If test gives negative result and your symptoms persist, please consult your doctor and get evaluated to rule out the possibility of pelvic infection.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.